Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

3 Bumps

Religis conflation (pagans and open minded please)

i am pagan and have been thought that the way my body is is how the goddess made me. well i have a size B chest and after looking at my medical records found out my hight, weight and chest size is all a result of the ADD and ADHD med that they put me on as a kids that i turn out not to need. and i found out that i can get the implants paid for though my insurance, the thing is would the Goddess see this as an unnecessary alternation above and beyond her artful gifts of tattoos and piercings or would she see this as me fixing what humans messed up? i would really like to not shop in the kids stuff anymore.

 
Manda_Evans

Asked by Manda_Evans at 10:05 PM on Jun. 3, 2011 in Religion & Beliefs

Level 10 (382 Credits)
This question is closed.
Answers (37)
  • To the peanut gallery:
    There have actually been clinical studies that connect prolonged use of ADD/ADHD stimulant medications to a lower base line growth. There have been other studies that this indicate otherwise. (a 5 second google search would have brought up both if anyone had bothered to think before typing) Considering the treatment and meds have changed over the past 20 years, whether or not your kid is now on meds is pretty much irrelevant to the issue. Either way, if you can't be mature enough to answer the actual question without being snarky, why not err on the side of caution and keep your fingers still.

    Regarding the actual question, for the OP:
    Maybe you should pray on the matter. Isis is sort of the "ideal woman" as a goddess--love, craft skills, motherhood, rebirth, beauty...I think if anyone would understand figuring out how to be happy in your own skin (regardless of the reason) it would be her.
    thalassa

    Answer by thalassa at 8:07 AM on Jun. 4, 2011

  • The Christian God is not harsh and revengeful either; but merciful. That is beside the point. If you are 5'4 and a B cup then your chest probably looks normal to large on your frame. If you want breast implants, just say so, but don't pull the whole I am flat chested because meds stunted my growth card. Looks like a no-hitter.
    Anonymous

    Answer by Anonymous at 10:38 PM on Jun. 3, 2011

  • Religis conflation <------------------ what the hell is that?
    shivasgirl

    Answer by shivasgirl at 11:00 PM on Jun. 3, 2011

  • I think you should look within yourself and try to find out what it is that you are really unhappy about. If you are not pleased with your physical appearance, you need to comes to terms with yourself naturally- not with implants. Good luck.
    bloomsr

    Answer by bloomsr at 10:13 PM on Jun. 3, 2011

  • Good for you. Some kids really and truly need meds and others don't! Do NOT disrespect my family because my daughter has to take meds. You do not know the situation. Just because u r mad that u have a tiny ass body and no tits does not give u the right to act like a bitch. Your "god" would have a bigger problem with your judgemental attitide than breast implants!
    emmyandlisa

    Answer by emmyandlisa at 10:35 PM on Jun. 3, 2011

  • Seriously? A size B is normal. Sorry, but I agree with ANON. This can't be real; I hope.
    CarriePM

    Answer by CarriePM at 10:15 PM on Jun. 3, 2011

  • it stuns your over all growth i'm 5'4 my parents are 5'8 and 6'3 i look like im 15 and only weigh barley 100lbs and i'm speaking of Isis i take it your not pagan and a small B when you still have the bone structures that of a child buts you in the kid stuff but thanks for your rude comment.
    Manda_Evans

    Comment by Manda_Evans (original poster) at 10:16 PM on Jun. 3, 2011

  • Where does it say ADHD meds affect your growth??
    Regardless.... The Goddess is not a revengeful, harsh god of the Christians... It's your body, do what you want to it.

    Crafty26

    Answer by Crafty26 at 10:17 PM on Jun. 3, 2011

  • there where some that have been pulled since the early 90s
    Manda_Evans

    Comment by Manda_Evans (original poster) at 10:21 PM on Jun. 3, 2011

  • ADHD meds do not affect your growth. My 14 year old has been on meds forever, she is 5' 8" and has a set of boobs on her. I would be more inclined to blame genetics. If u have low self esteem and think implants will fix it, your "God" will be ok with it.
    emmyandlisa

    Answer by emmyandlisa at 10:21 PM on Jun. 3, 2011

close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN